# SDR FDEA201803300806

- Difficulty date: March 30, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N297FE
- Make and model: Boeing 767-32LF
- Aircraft serial: 41068
- Aircraft time: 7,725 hours, 3,082 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E SLAT HAS DENT ON T/E WEDGE UPPER SKIN FROM INBD BETWEEN 57 & 60 INCHES.   REPAIRED IAW SRM 51-70-10, REPAIR 2, SRM 57-43-02-2R, AND EA H-5750-T0339161, P1. MAJOR REPAIR.
